Equivalent expressions for norms in classical Lorentz spaces

Santiago Boza, Joaquim Martin

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

We characterize the weights w such that ∫0∞ f*(s)pw(s) ds ≃ ∫0∞ (f**(s) - f*(s))pw(s) ds. Our result generalizes a result due to Bennett-De Vore-Sharpley, where the usual Lorentz Lp,q norm is replaced by an equivalent expression involving the functional f** - f*. Sufficient conditions for the boundedness of maximal Calderón-Zygmund singular integral operators between classical Lorentz spaces are also given. © de Gruyter 2005.
Original languageEnglish
Pages (from-to)361-373
JournalForum Mathematicum
Volume17
Issue number3
DOIs
Publication statusPublished - 1 Jan 2005

Fingerprint Dive into the research topics of 'Equivalent expressions for norms in classical Lorentz spaces'. Together they form a unique fingerprint.

Cite this